# SDR CALA2013080890237

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 50,970 hours, 20,344 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Severed
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON FWD FIRE EXT BOTTLE WIRES, SEVERED 8 INCHES FROM CONNECTOR 5WE1-A.  REPLACED WIRE 2621-19-DL20 2621-20-CF20 AND CONDUIT IAW AWM 26-21-01.
